Alert archive / Michigan / Gale Watches in 2012
Gale Watch 7, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this gale watch at Apr 15, 2012, 4:19 AM EDT. It took effect at Apr 16, 2012, 11:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 15, 2012, 4:19 AM EDT (08:19 UTC)
- In effect from
- Apr 16, 2012, 11:00 AM EDT
- Expired
- Apr 15, 2012, 11:33 AM EDT
- In force
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
518 WHUS73 KGRR 150819 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 419 AM EDT SUN APR 15 2012 LMZ844>849-151630- /O.EXT.KGRR.SC.Y.0031.000000T0000Z-120416T1500Z/ /O.NEW.KGRR.GL.A.0007.120416T1500Z-120417T0200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 419 AM EDT SUN APR 15 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KNOTS TODAY...AND THEN INCREASING TO 35 KNOT GALES ON MONDAY. * WAVES...WAVES BUILDING TO 3 TO 6 FEET BY THIS AFTERNOON...THEN 4 TO 8 FEET MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ NJJ
1 follow-up statement
355 WHUS73 KGRR 151533 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1133 AM EDT SUN APR 15 2012 LMZ844>849-152345- /O.CON.KGRR.SC.Y.0031.000000T0000Z-120416T1500Z/ /O.UPG.KGRR.GL.A.0007.120416T1500Z-120417T0200Z/ /O.NEW.KGRR.GL.W.0018.120416T1500Z-120417T0200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1133 AM EDT SUN APR 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT MONDAY... ...GALE WARNING IN EFFECT FROM 11 AM TO 10 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM TO 10 PM EDT MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KNOTS TODAY...AND THEN INCREASING TO 40 KNOT GALES ON MONDAY. * WAVES...WAVES BUILDING TO 3 TO 6 FEET BY THIS AFTERNOON...THEN 4 TO 6 FEET MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WDM
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this gale watch went out at Apr 15, 4:01 AM EDT, 18 minutes earlier.
Area forecast discussion, Apr 15, 4:01 AM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
401 AM EDT SUN APR 15 2012
.SYNOPSIS...
ISSUED AT 401 AM EDT SUN APR 15 2012
SHOWERS AND THUNDERSTORMS WILL AFFECT MOST OF THE AREA THIS
MORNING AS A WARM FRONT MOVES THROUGH THE AREA. MOST OF THE
SHOWERS AND STORMS SHOULD LIFT NORTH OF THE AREA BY THIS
AFTERNOON. SOME CLEARING SHOULD TAKE PLACE...AND TEMPERATURES WILL
RISE INTO THE 70S. A STRONG COLD FRONT WILL THEN BRING THE CHANCE
OF MORE SHOWERS AND STORMS TO THE AREA THIS EVENING AND TONIGHT.
THERE IS A CHANCE SOME OF THE STORMS COULD BE STRONG TO SEVERE
TONIGHT.
AFTER A BREAK IN THE RAIN DURING THE MORNING HOURS ON MONDAY...
SHOWERS WILL MOVE BACK INTO THE AREA LATE MONDAY AFTERNOON. MUCH
COOLER AIR WILL ALSO MOVE BACK IN.
&&
.SHORT TERM...(TODAY THROUGH MONDAY)
ISSUED AT 401 AM EDT SUN APR 15 2012
MAIN SHORT TERM CONCERNS IN THIS FORECAST PACKAGE WILL BE
CONVECTIVE TRENDS...SEVERE WEATHER POTENTIAL...AND WIND POTENTIAL
THROUGH THE PERIOD.
FIRST THING TO DEAL WITH THIS MORNING IS THE CONVECTIVE ACTIVITY
THAT IS MOVING IN ACROSS THE CWFA EARLY THIS MORNING. SOME OF THE
CONVECTION IS REMNANTS OF SOME OF THE SEVERE STORMS THAT OCCURS
ACROSS NE AND IA YESTERDAY AND LAST EVENING. THESE STORMS WERE
ACTUALLY A DECENT BOW A FEW HOURS AGO. THEY HAVE WEAKENED
CONSIDERABLY...WHILE EVOLVING INTO MORE OF A EAST/WEST BAND THAT
IS PARALLEL TO THE WARM FRONT.
THE STORMS ARE NOT EXPECTED TO GET OUT OF HAND THIS MORNING. EVEN
THOUGH WE HAVE WARM AND MOIST AIR ADVECTING IN ALOFT...THE POOL OF
INSTABILITY ADVECTING IN IS WEAKENING. THAT COMBINED WITH A STABLE
LOW LEVEL ENVIRONMENT WILL DOMINATE...AND SHOULD KEEP THESE STORMS
FROM PRODUCING MUCH...IF ANY IN THE WAY OF SEVERE WEATHER...EVEN
WITH GOOD DEEP LAYER SHEAR VALUES OF OVER 50 KNOTS.
THESE STORMS WILL CONTINUE TO MOVE EAST OVER THE NEXT COUPLE OF
HOURS WITH THE LLJ...BEFORE EVERYTHING BEGINS TO SHIFT NORTH AS
THE WARM FRONT MOVES NORTH. AROUND OR JUST AFTER DAYBREAK THIS
MORNING...THE LLJ WILL MOVE EAST...AND WE WILL SEE THE NORTHWARD
SURGE IN THE CONVECTION NOW ACROSS CENTRAL IA SHIFT THE CONVECTION
NORTH OF OUR AREA. MOST OF THE AREA SHOULD DRY OUT...AND EVEN
PARTIALLY CLEAR THIS AFTERNOON. WITH SOME SUN...WE SHOULD SEE
TEMPS WARM WELL INTO THE 70S WITH H850 TEMPS AROUND 13C OR SO. THE
ATMOSPHERE SHOULD BE MOSTLY CAPPED FOR A FEW HOURS...ONLY NEEDING A
LOW CHC POP IN THOUGH THE AFTERNOON.
WE WILL SEE THE THREAT FOR CONVECTION INCREASE THIS EVENING...AND
ESPECIALLY INTO THE OVERNIGHT HOURS TONIGHT. CONVECTION IS
EXPECTED TO FIRE ACROSS WI AHEAD OF THE FRONT WHERE THE BEST SFC
BASED INSTABILITY WILL BE. DEEP LAYER SHEAR WILL BE GREATER THAN
55 KNOTS THERE AND 0-1KM HELICITY VALUES WILL BE IMPRESSIVE...OVER
400 ACROSS WI. SEVERE WX IS LIKELY THERE...BUT SHOULD DIMINISH IN
INTENSITY A BIT AS ANYTHING WITH THE FRONT WILL MOVE IN. THE LAKE
SHOULD TEMPER SOME OF IT...ALONG WITH THE LOSS OF DIURNAL HEATING.
WE WILL NEED TO MONITOR THE SITUATION TONIGHT WITH THE STRONG WIND
FIELDS IN PLACE.
THE FRONT SHOULD EXIT THE CWFA AROUND 12Z OR SO ON MON MORNING.
ANY PCPN SHOULD MOVE OUT SHORTLY AFTER THAT. WE WILL GET INTO THE
DRY SLOT MON MORNING. WE SHOULD SEE WINDS PICK UP QUITE A BIT MON
MORNING WITH VERY GOOD MIXING TAKING PLACE. WINDS WILL PICK UP
MORE MON AFTERNOON AS STRONG CAA TAKES PLACE WITH THE WRAP AROUND
MOISTURE ROTATING BACK IN. THIS WILL ALSO INCREASE THE CHC OF RAIN
SHOWERS AGAIN. WINDS AT 2K FEET MON AFTERNOON ARE IN THE 40 KNOT
RANGE WHICH SHOULD BE ABLE TO BE MIXED DOWN SOME. WE COULD BE
LOOKING AT A WIND ADVISORY FOR MOST OF THE AREA FOR MON.
.LONG TERM...(MONDAY NIGHT THROUGH SATURDAY)
ISSUED AT 401 AM EDT SUN APR 15 2012
YET ANOTHER ROUND OF FROST/FREEZE POTENTIAL IS IN THE OFFING FOR
MONDAY NIGHT AND TUESDAY NIGHT AS COLD AND DRY HIGH PRESSURE IMPACTS
THE REGION. WINDS LOOK TO STAY UP MUCH OF MONDAY NIGHT... SO THE
BEST THREAT OF A WIDESPREAD FROST WILL BE ON TUESDAY NIGHT WHEN THE
WINDS WILL BE LIGHT/CALM WITH THE SFC HIGH OVERHEAD.
THE NEXT FRONTAL BOUNDARY CROSSES THE REGION WEDNESDAY NIGHT AND
EARLY THURSDAY... BUT DOES NOT LOOK TO CARRY MUCH OF A THUNDER
POTENTIAL DUE TO VERY LIMITED INSTABILITY. THAT SFC BOUNDARY SLIPS
SOUTH OF MI THURSDAY... THEN IT IS UNCLEAR WHETHER IT WILL STAY OF
MI FRIDAY AND SATURDAY OR REBOUND NORTH AS A WARM FRONT. RIGHT NOW
IT APPEARS WE STAY ON THE COOL SIDE OF THE FRONT WITH COOL/DRY LOW
LEVEL NE FLOW.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1256 AM EDT SUN APR 15 2012
MAIN CONCERNS WITH THE 06Z TAFS WILL BE CONVECTIVE TRENDS AND
ASSOCIATED CONDITIONS THROUGH THE PERIOD...AND WIND GUST
POTENTIAL.
COMPLEX OF STORMS OVER NRN IL/SRN WI/ERN IA AS OF 05Z IS EXPECTED
TO CONTINUE MOVING E/NE TOWARD THE AREA. EXTRAPOLATION OF THESE
STORMS PUTS THEM INTO THE WRN FOUR TERMINALS AROUND 07Z OR
SO...AND THE KJXN AND KLAN AROUND 08Z OR SO. WE ARE EXPECTING
MAINLY MVFR CONDITIONS WITH SOME TEMPO IFR DUE TO VSBY AND SOME
CIGS. THESE STORMS WILL THEN GRADUALLY LIFT TO THE NORTH AFTER
DAYBREAK AS A WARM FRONT MOVES NORTH. SHOWERS AND STORMS SHOULD
CLEAR THE TERMINALS BY 15Z.
ONCE THE STORMS MOVE NORTH...THE AREA WILL GET INTO THE WARM AIR.
WE WILL SEE SRLY WINDS INCREASE WITH GUSTS 25 TO 30 KNOTS LIKELY.
THESE WINDS WILL CONTINUE ALL DAY AND INTO THE EVENING HOURS AHEAD
OF THE INCOMING FRONT. LOW CLOUDS WILL SCOUR OUT. WE CAN NOT RULE
OUT A POP UP SHOWER OR STORM DURING THE DAY...BUT CHCS ARE TOO LOW
TO INCLUDE IN THE FCST AT THIS TIME. BETTER CHC FOR STORMS WILL
COME IN BEGINNING AROUND RIGHT AROUND THE END OF THIS FCST PERIOD
AROUND 06Z MON.
&&
.MARINE...
ISSUED AT 401 AM EDT SUN APR 15 2012
WEE WILL BE HOLDING ON TO THE SMALL CRAFT ADVISORY FOR TODAY AND
THIS EVENING. WE ARE NOW PLANNING ON ISSUING A GALE WATCH FOR THE
ENTIRE NEARSHORE FOR LATER TONIGHT AND MONDAY. WE SHOULD SEE WINDS
INCREASE IMMEDIATELY BEHIND THE FRONT WITH A SURGE OF COOLER AIR
AND PRESSURE RISES BEHIND THE FRONT. THE SECONDARY SHOT OF COLDER
AIR MONDAY AFTERNOON COMBINED WITH WINDS ABOVE 35 KNOTS JUST ABOVE
THE SFC SHOULD ALLOW FOR FREQUENT WIND GUSTS ABOVE GALE CRITERIA.
THIS WILL CONTINUE UNTIL MONDAY EVENING WHEN WE SHOULD SEE THE
WINDS DIMINISH.
&&
.HYDROLOGY...
ISSUED AT 401 AM EDT SUN APR 15 2012
THE MAIN RAINFALL WITH THIS SYSTEM SHOULD COME THIS MORNING AS WE
SEE CONVECTION DIMINISH AS IT COMES INTO THE AREA. THIS SHOULD
BRING GENERALLY 0.25 TO 0.75 INCHES OF RAINFALL TO THE AREA WITH
LOCALLY HIGHER AMOUNTS POSSIBLE. THIS AMOUNT OF RAINFALL WILL
BRING RIVER AND STREAM LEVELS UP SOME...HOWEVER ALL LEVELS ARE
STARTING OUT BELOW AVERAGE WITH THE RECENT LACK OF RAINFALL.
WE WILL SEE ANOTHER 0.25 INCHES TONIGHT AND LIGHT AMOUNTS MON
AFTERNOON AND EVENING. AGAIN...THIS SHOULD NOT CREATE ANY BIG
PROBLEMS ON AREA WATERWAYS.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 11 AM EDT MONDAY FOR LMZ844>849.
GALE WATCH FROM 11 AM MONDAY THROUGH 10 PM MONDAY NIGHT FOR
LMZ844>849.
&&
SYNOPSIS...NJJ
SHORT TERM...NJJ
LONG TERM...MEADE
AVIATION...NJJ
HYDROLOGY...NJJ
MARINE...NJJHazardous weather outlook, Apr 15, 3:30 AM EDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 330 AM EDT SUN APR 15 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-160715- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 330 AM EDT SUN APR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SLIGHT CHANCE OF SEVERE THUNDERSTORMS EXISTS TONIGHT... MAINLY WEST OF HIGHWAY 131. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS IN EXCESS OF 50 MPH. THUNDERSTORMS THIS MORNING ARE NOT EXPECTED TO BE SEVERE... BUT WILL CONTAIN LOCALLY HEAVY RAIN AND DANGEROUS LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FROST AND FREEZING TEMPERATURES ARE POSSIBLE MONDAY NIGHT AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ844>849-160715- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 330 AM EDT SUN APR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SOUTH WINDS TO 30 KNOTS WILL BE HAZARDOUS TO SMALL CRAFT TODAY AND TONIGHT. A SLIGHT CHANCE OF SEVERE THUNDERSTORMS EXISTS TONIGHT. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS IN EXCESS OF 50 MPH. THUNDERSTORMS THIS MORNING ARE NOT EXPECTED TO BE SEVERE... BUT MAY CONTAIN LOCALLY HEAVY RAIN AND DANGEROUS LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT MONDAY AND MONDAY NIGHT. WINDS WILL BE OUT OF THE SOUTHWEST MONDAY THEN SHIFT TO THE NORTHWEST FOR MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT MEADE
In the hours before
Special weather statement, Apr 15, 2:51 AM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
251 AM EDT SUN APR 15 2012
MIZ056>059-064>067-071>074-150845-
ALLEGAN-BARRY-CALHOUN-CLINTON-EATON-INGHAM-IONIA-JACKSON-KALAMAZOO-
KENT-OTTAWA-VAN BUREN-
251 AM EDT SUN APR 15 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 250 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS THUNDERSTORMS EXTENDING FROM BENTON HARBOR WEST ACROSS
SOUTHERN LAKE MICHIGAN AND NORTHERN ILLINOIS.
THE STORMS WERE MOVING QUICKLY NORTHEAST AT 50 MPH AND WILL BE
IMPACTING LOCATIONS SOUTH OF THE INTERSTATE 96 CORRIDOR BETWEEN 3 AM
AND 5 AM.
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS ARE
LIKELY WITH THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4207 8622 4224 8623 4224 8637 4246 8626
4270 8621 4311 8628 4312 8591 4316 8591
4316 8531 4312 8531 4312 8437 4278 8436
4276 8415 4208 8412
TIME...MOT...LOC 0650Z 240DEG 45KT 4218 8655
MEADESpecial weather statement, Apr 15, 3:55 AM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
355 AM EDT SUN APR 15 2012
MIZ064>067-071>074-150900-
ALLEGAN-BARRY-CALHOUN-EATON-INGHAM-JACKSON-KALAMAZOO-VAN BUREN-
355 AM EDT SUN APR 15 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 350 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST
OF SOUTH HAVEN TO 25 MILES SOUTH OF SOUTH HAVEN...MOVING EAST AT 50
MPH.
FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE
LIKELY WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BLOOMINGDALE... GLENDALE... DECATUR...
HAMILTON TWP... ALLEGAN... KENDALL...
GOBLES... PAW PAW... BURNIPS...
PORTER TWP... LAWTON... MATTAWAN...
HOPKINS... DORR... ALAMO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
&&
LAT...LON 4207 8623 4224 8623 4224 8637 4247 8626
4273 8621 4276 8430 4207 8439 4207 8618
TIME...MOT...LOC 0754Z 260DEG 44KT 4249 8598 4204 8613
MEADEThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 2:51 AM EDT | Special Weather Statement | GRR | Allegan, Barry, Calhoun, Clinton, Eaton, Ingham and 6 more | 114 min |
| Apr 15, 3:55 AM EDT | Special Weather Statement | GRR | Allegan, Barry, Calhoun, Eaton, Ingham, Jackson and 2 more | 65 min |
| Apr 15, 6:25 AM EDT | Special Weather Statement | GRR | Allegan, Kalamazoo, Van Buren | 50 min |
| Apr 15, 9:03 AM EDT | Special Weather Statement | GRR | Mecosta, Muskegon, Newaygo, Oceana | 57 min |
| Apr 15, 9:41 AM EDT | Special Weather Statement | GRR | Gratiot, Isabella, Mecosta, Montcalm, Newaygo | 64 min |
| Apr 15, 11:33 AM EDT | Gale Warning | GRR | 32 hr | |
| Apr 15, 5:52 PM EDT | Special Weather Statement | GRR | Lake, Mecosta, Newaygo, Osceola | 53 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.